American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Krerley Oliveira and Xueting Tian. Non-uniform hyperbolicity and non-uniform specification. Trans. Amer. Math. Soc. 365 (2013) 4371-4392.
Abstract, references, and article information   
View Article: PDF

[2] S. G. Dani and Hemangi Shah. Badly approximable numbers and vectors in Cantor-like sets. Proc. Amer. Math. Soc. 140 (2012) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[3] Sawian Jaidee, Shaun Stevens and Thomas Ward. Mertens’ theorem for toral automorphisms. Proc. Amer. Math. Soc. 139 (2011) 1819-1824. MR 2763768.
Abstract, references, and article information   
View Article: PDF

[4] Boris Hasselblatt and Jörg Schmeling. Dimension product structure of hyperbolic sets. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 88-96. MR 2084468.
Abstract, references, and article information   
View Article: PDF

[5] Thomas Ward. Group automorphisms with few and with many periodic points. Proc. Amer. Math. Soc. 133 (2005) 91-96. MR 2085157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vadim Yu. Kaloshin and Brian R. Hunt. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 28-36. MR 1826993.
Abstract, references, and article information   
View Article: PDF

[7] Vadim Yu. Kaloshin and Brian R. Hunt. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 17-27. MR 1826992.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1